Journal of Mathematics of Kyoto University

Inductive limits of topologies, their direct products, and problems related to algebraic structures

Takeshi Hirai, Hiroaki Shimomura, Nobuhiko Tatsuuma, and Etsuko Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 41, Number 3 (2001), 475-505.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517614

Digital Object Identifier
doi:10.1215/kjm/1250517614

Mathematical Reviews number (MathSciNet)
MR1878717

Zentralblatt MATH identifier
1006.54051

Subjects
Primary: 54H11: Topological groups [See also 22A05]
Secondary: 54B15: Quotient spaces, decompositions

Citation

Hirai, Takeshi; Shimomura, Hiroaki; Tatsuuma, Nobuhiko; Hirai, Etsuko. Inductive limits of topologies, their direct products, and problems related to algebraic structures. J. Math. Kyoto Univ. 41 (2001), no. 3, 475--505. doi:10.1215/kjm/1250517614. https://projecteuclid.org/euclid.kjm/1250517614


Export citation